zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Delayed feedback on the 3-D chaotic system only with two stable node-foci. (English) Zbl 1238.34122
Summary: We investigate the effect of delayed feedbacks on the 3-D chaotic system only with two stable node-foci by {\it Q. Yang}, {\it Zh. Wei} and {\it G. Chen} [Int. J. Bifurcation Chaos Appl. Sci. Eng. 20, No. 4, 1061--1083 (2010; Zbl 1193.34091)]. The stability of equilibria and the existence of Hopf bifurcations are considered. The explicit formulas determining the direction, stability and period of the bifurcating periodic solutions are obtained by employing the normal form theory and the center manifold theorem. Numerical simulations and experimental results are given to verify the theoretical analysis. Hopf bifurcation analysis can explain and predict the periodic orbit in the chaotic system with direct time delay feedback. We also find that the control law can be applied to the chaotic system only with two stable node-foci for the purpose of control and anti-control of chaos. Finally, some numerical simulations are given to illustrate the effectiveness of the results found.

34H10Chaos control (ODE)
34K35Functional-differential equations connected with control problems
93B52Feedback control
37D45Strange attractors, chaotic dynamics
Full Text: DOI
[1] Lorenz, E. N.: Deterministic non-periodic flow, J. atmospheric sci. 20, 130-141 (1963)
[2] Sprott, J. C.: Some simple chaotic flows, Phys. rev. E 50, 647-650 (1994)
[3] Sprott, J. C.: A new class of chaotic circuit, Phys. lett. A 266, 19-23 (2000)
[4] Sprott, J. C.: Simplest dissipative chaotic flow, Phys. lett. A 228, 271-274 (1997) · Zbl 1043.37504 · doi:10.1016/S0375-9601(97)00088-1
[5] Chen, G. R.; Ueta, T.: Yet another chaotic attractor, Internat. J. Bifur. chaos 9, 1465-1466 (1999) · Zbl 0962.37013 · doi:10.1142/S0218127499001024
[6] Lü, J. H.; Chen, G. R.: A new chaotic attractor conined, Internat. J. Bifur. chaos 12, 659-661 (2002) · Zbl 1063.34510 · doi:10.1142/S0218127402004620
[7] Yang, Q. G.; Chen, G. R.; Huang, K. F.: Chaotic attractors of the conjugate Lorenz-type system, Internat. J. Bifur. chaos 17, 3929-3949 (2007) · Zbl 1149.37308 · doi:10.1142/S0218127407019792
[8] Van Der Schrier, G.; Maas, L. R. M.: The diffusionless Lorenz equations: s?ilnikov bifurcations and reduction to an explicit map, Physica D 141, 19-36 (2000) · Zbl 0956.37038 · doi:10.1016/S0167-2789(00)00033-6
[9] Shaw, R.: Strange attractor, chaotic behaviour and information flow, Z. naturforsch. A 36, 80-112 (1981) · Zbl 0599.58033
[10] Yang, Q. G.; Chen, G. R.: A chaotic system with one saddle and two stable node-foci, Internat. J. Bifur. chaos 18, 1393-1414 (2008) · Zbl 1147.34306 · doi:10.1142/S0218127408021063
[11] Sparrow, C.: The Lorenz equations: bifurcation, chaos, and strange attractor, (1982) · Zbl 0504.58001
[12] Zhou, T. S.; Chen, G. R.; Tang, Y.: Complex dynamical behaviors of the chaotic Chen’s system, Internat. J. Bifur. chaos 13, 2561-2574 (2003) · Zbl 1046.37018 · doi:10.1142/S0218127403008089
[13] Yang, Q. G.; Chen, G. R.; Zhou, T. S.: A unified Lorenz-type system and its canonical form, Internat. J. Bifur. chaos 16, 2855-2871 (2006) · Zbl 1185.37088 · doi:10.1142/S0218127406016501
[14] Kokubu, H.; Roussarie, R.: Existence of a singularly degenerate heteroclinic cycle in the Lorenz system and its dynamical consequences: part 1\ast, J. difference equ. Appl. 16, 513-557 (2004) · Zbl 1061.34036 · doi:10.1007/s10884-004-4290-4
[15] Messias, M.: Dynamics at infinity and the existence of singularly degenerate heteroclinic cycles in the Lorenz system, J. phys. A: math. Theor. 42, 115101 (2009) · Zbl 1181.37019 · doi:10.1088/1751-8113/42/11/115101
[16] Mello, L. F.; Coelho, S. F.: Degenerate Hopf bifurcations in the Lü system, Phys. lett. A 373, 1116-1120 (2009) · Zbl 1228.70014 · doi:10.1016/j.physleta.2009.01.049
[17] Li, J.; Zhang, J.: New treatment on bifurcation of periodic solutions and homoclinic orbits at high r in the Lorenz equations, SIAM J. Appl. math. 53, 1059-1071 (1993) · Zbl 0781.34031 · doi:10.1137/0153053
[18] Huang, D.: Periodic orbits and homoclinic orbits of the diffusionless Lorenz equations, Phys. lett. A 309, 248-253 (2003) · Zbl 1009.37010 · doi:10.1016/S0375-9601(03)00111-7
[19] Wei, Z. C.; Yang, Q. G.: Controlling the diffusionless Lorenz equations with periodic parametric perturbation, Comput. math. Appl. 58, 1979-1987 (2009) · Zbl 1189.34118 · doi:10.1016/j.camwa.2009.07.058
[20] Pehlivan, I.; Uyaroglu, Y.: A new chaotic attractor from general Lorenz system family and its electronic experimental implementation, Turk. J. Electr. eng. Comput. sci. 18, 171-184 (2010)
[21] Wang, Z.: Existence of attractor and control of a 3D differential system, Nonlinear dynam. 60, 369-373 (2009) · Zbl 1189.70103 · doi:10.1007/s11071-009-9601-1
[22] Yang, Q. G.; Wei, Z. C.; Chen, G. R.: A unusual 3D autonomous quadratic chaotic system with two stable node-foci, Internat. J. Bifur. chaos 20, 1061-1083 (2010) · Zbl 1193.34091 · doi:10.1142/S0218127410026320
[23] Wei, Z. C.; Yang, Q. G.: Dynamical analysis of a new autonomous 3D chaotic system only with stable equilibria, Nonlinear anal. RWA 12, 106-118 (2011) · Zbl 1213.37061 · doi:10.1016/j.nonrwa.2010.05.038
[24] Wei, Z. C.; Yang, Q. G.: Anti-control of Hopf bifurcation in the new chaotic system with two stable node-foci, Appl. math. Comput. 217, 422-429 (2010) · Zbl 1200.65102 · doi:10.1016/j.amc.2010.05.035
[25] Shu, Y.; Tan, P.; Li, C.: Control of n-dimensional continuous-time system with delay, Phys. lett. A 323, 251-259 (2004) · Zbl 1118.81440 · doi:10.1016/j.physleta.2004.02.007
[26] Jr., K. E. Starkov; Starkov, K. K.: Localization of periodic orbits of the Rössler system under variation of its parameters, Chaos solitons fractals 33, 1445-1449 (2007) · Zbl 1136.34310 · doi:10.1016/j.chaos.2006.02.011
[27] Ott, E.; Grebogi, C.; Yorke, J. A.: Controlling chaos, Phys. rev. Lett. 64, 1196-1199 (1990) · Zbl 0964.37501 · doi:10.1103/PhysRevLett.64.1196
[28] Pyragas, K.: Continuous control of chaos by self-controlling feedback, Phys. lett. A 170, 421-428 (1992)
[29] Pyragas, K.: Experimental control of chaos by delayed self-controlling feedback, Phys. lett. A 180, 99-102 (1993)
[30] Ruan, S.; Wei, J.: On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion, IMA J. Math. appl. Med. biol. 18, 41-52 (2001) · Zbl 0982.92008
[31] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[32] Hassard, B.; Kazarinoff, N.; Wan, Y.: Theory and applications of Hopf bifurcation, (1981) · Zbl 0474.34002
[33] Song, Y.; Wei, J.: Bifurcation analysis for Chen’s system with delayed feedback and its application to control of chaos, Chaos solitons fractals 22, 75-91 (2004) · Zbl 1112.37303 · doi:10.1016/j.chaos.2003.12.075